Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
basil.siddiqui

Spacey, Brain Fog, Fatigue, please please please advise.

I took Accutane for 5 months; 40 mg for the first 4 months and 50 for the last month. During the 5th month (about 4 and half weeks ago) I woke up with an extreme brain fog. I feel spacey, trouble focusing, fatigued, just dumb in general. I told my doctor about what I was experiencing and he told me to get off of Accutane. I have now been off it for 3 and a half weeks and the fog is still there. I'm starting to get really worried and it's naturally upsetting not feeling normal. I would much rather be in physical pain or have acne than deal with this. I have gotten a full blood work up, EKG, Cat Scan, etc and nothing is showing any issues. I'm normally a high energy, happy, and healthy young male so this is very out of the norm for me. I take no other medications. Any advice or success stories anyone has would be greatly appreciated.

Thank you so much.

Share this post


Link to post
Share on other sites

Hi, basil. Feeling kinda spaced out is a common side effect during and after a course, unfortunately. It will eventually go away, but for some of us it might not ever go away completely. It's been almost 3 years since my course and I still get a bit of brain fog every now and then, but nothing like it used to be immediately after the course.

Try to treat yourself well: adequate rest, stay hydrated, eat healthy, exercise. Hopefully the brain fog will clear up quickly for you.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×